# SDR REXA97049

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 698
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 31998061
- Condition: Failed
- Location: Right Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE ANTI-ICE FAILED.  REPLACED RIGHT ANTI-ICE VALVE.  (M)
